A 29-year-old female asked:
Disclaimer

29married.mirena (levonorgestrel) iud inserted 2yrs ago.periods stopped w/no other s&sx.normal pap in sept-mirena intact.very crampy lately w/back pain&spotting.ideas?

1 doctor answer
Dr. Milroy Samuel
24 years experience Obstetrics and Gynecology
Iud: I would suggest an ultrasound to make sure Iud is in proper place in uterus.
Answered on Jun 29, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Common: Not normal but common.
3
3 thanks
A female asked:
Dr. Laura McMullen
21 years experience Pediatrics
Though : Though it is normal to have no periods or occasional spotting while on the mirena, (levonorgestrel) the painful cramping is concerning. You should ca ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. James Goodspeed
35 years experience Obstetrics and Gynecology
IUD cramping: With severe cramping for 4 days after iud placed, you should have this checked out with an ultrasound to make sure the iud is in the correct position ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Walter Kobasa
37 years experience Obstetrics and Gynecology
yes: Not uncommon to have spotting with the mirena (levonorgestrel). Some times after intercourse you can have heavier spotting. If contiues get checked.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month